# SDR DALA2016030101745

- Difficulty date: February 29, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,926 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 630, STR 29 RT SRM FIG 201 53-00-01.  ORIGINAL DAMAGE .004  BLENDED TO .006. LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER.  BLENDED AREA DAMAGE DEPTH  .006  ACCOMPLISHED 10X DVI NONOTED WITHIN ALLOWABLE LIMITS OF SRM 757 53-00--1, DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE, NDT TO BE ACCOMPLISHED AT INTERVALS OF NOT MORE THAN 500 FLT CYCLES TREATED PRIMED & PAINTED AREAS ID STICKER INSTALLED ADF FILE UPDATED REF LP 8242870, DAMAGE 21-0553-8-9890, SN 05802, REP.
